# SDR AU981704

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CFM565A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 9531M61G06
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTOR OUTER COWL FOUND WITH TWO SECTIONS OF COWL APPROXIMATELY 12.9 SQUARE CM (2 SQUARE INCHES) MISSING.  ALSO, THE LIBERATED COWL PIECES HAD FRETTED SIGNIFICANTLY AGAINST THE ADJACENT FUEL NOZZLE STEMS.  FOUND IAW CFMI SB 72-536.  PART TC:  14,413.
